# SDR GMAL9501025

- Difficulty date: January 2, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N135KA
- Make and model: Kaman K-1200
- Aircraft serial: A940007
- Engine: Lyc T5317A
- System (JASC): 7210 · Turbine Engine Reduction Gear
- Part: Seal Housing
- Part number: 103022903
- Condition: Cracked
- Location: Output Gearshaft
- Part time: 719 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CIRCUMFERENCE CRACK OF OUTPUT GEARSHAFT SEAL HOUSING IN STEP-DOWN RADIUS OF HOUSING, 2:00 O'CLOCK TO 6:00 O'CLOCK POSITIONS.  THIS SEAL RETAINER WAS REPLACED BY LYCOMING AT TOTAL TIME 583.6 ENGINE HOURS.  (X)
